MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069); Post Operative Wound Infection (2446); Cancer (3262)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This event is associated with the glow clinical trial (b)(4):.It was reported that a female patient underwent breast reconstruction primary surgery with 485cc mentor memoryshape breast implant mentor glow study gel device on (b)(6) 2020.Adverse event # 1.Infection, (right side, implant serial number: (b)(4).Date of implant: (b)(6) 2022; date of explant: (b)(6) 2022).On (b)(6) 2022, she presented with infection, which required implant removal, and replacement on (b)(6) 2022.Adverse event # 2.Hematoma, (right side, implant serial number: (b)(4).Date of implant: (b)(6)2022).Surgery with 430cc mentor memoryshape breast implant mentor glow study gel device on (b)(6) 2022.On (b)(6) 2022, she presented with hematoma, which required evacuation of right breast hematoma on (b)(6) 2022.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Should additional information become available, this case will be re-assessed, and supplemental report will be submitted.This medwatch report is for the patient¿s right-sided device adverse event #2.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: as of now there is no information regarding the explant or reoperation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on december 5, 2022 was reviewed by the clinician, fifth adverse event has been added as below and codes have been added accordingly under section h.Adverse event #5.Seroma (right side, implant serial number: (b)(6).Date of implant: (b)(6) 2022).On december 2, 2022, the patient reportedly experienced a right-sided seroma, which was assessed by the principal investigator as mild in severity, not serious, and possibly related to the study device.The event is still ongoing.Should additional information become available, this case will be re-assessed, and supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On july 5, 2023, mentor received additional information that was reviewed by the clinician and it was found that patient experienced left side neoplasm malignant.However, there is insufficient information to make a correlation to the device.This supplemental medwatch report is for the patient¿s right-sided device adverse event number 2.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Per additional information received on november 7, 2023, date of implant under field d6a has been updated from (b)(6) 2022 to (b)(6) 2022.As per information confirmed in clinical database for right side secondary procedure performed.This supplemental medwatch report is for the patient¿s right-sided device adverse event number 2.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This event is associated with the glow clinical trial mnt-men-15-003: 326-055.It was reported that a female patient underwent breast reconstruction primary surgery with 485cc mentor memoryshape breast implant mentor glow study gel device on august 5, 2020.Adverse event # 1.Infection, (right side, implant serial number: (b)(6).Date of implant: (b)(6) 2022; date of explant: (b)(6) 2022).On (b)(6) 2022, she presented with infection, which required implant removal, and replacement on (b)(6) 2022.Adverse event # 2.Hematoma, (right side, implant serial number: (b)(6).Date of implant: (b)(6) 2022).Surgery with 430cc mentor memoryshape breast implant mentor glow study gel device on (b)(6) 2022.Adverse event # 3.Early onset seroma, (right side, implant serial number: (b)(6).Doi: (b)(6) 2022).On (b)(6) 2022, she presented with early onset seroma.The principal investigator assessed this event as mild in severity, not serious, possibly related to the device.On (b)(6) 2022, she presented with hematoma, which required evacuation of right breast hematoma on (b)(6) 2022.Adverse event # 4.Squamous cell carcinoma of proximal pretibial region, (systemic, implant serial number: (b)(6).Doi: (b)(6) 2022).On (b)(6) 2020, she presented with squamous cell carcinoma of proximal pretibial region.The principal investigator assessed this event as moderate in severity, serious, not related to the device.Adverse event #5.Seroma (right side, implant serial number: (b)(6).Date of implant: (b)(6) 2022).On (b)(6) 2022, the patient reportedly experienced a right-sided seroma, which was assessed by the principal investigator as mild in severity, not serious, and possibly related to the study device.Adverse event # 6.Infection, (right side, implant serial number: (b)(6).Date of implant: (b)(6) 2022; date of explant: (b)(6) 2024.On (b)(6) 2024, she presented with infection, which required implant removal on (b)(6) 2024.Should additional information become available, this case will be re-assessed, and supplemental report will be submitted.
 
Additional Manufacturer Narrative
As per additional information received on march 20, 2024, and reviewed by the clinician, event description has been updated under b3 on this form.Explant date has been codes have been updated under section h.This supplemental medwatch report is for the patient¿s right-sided device adverse event number 2.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key15800006
Report Number1645337-2022-13838
Device Sequence Number16896603
Product Code FTR
UDI-Device Identifier00081317024224
UDI-Public00081317024224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3341204
Device Catalogue Number3341204
Device Lot Number9722139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer12/05/2022
07/05/2023
11/07/2023
03/20/2024
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/27/2022
07/17/2023
11/21/2023
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale